Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having headache. Is this a side effect of taking BP tablets? - Online Doctor Chats

Date : 13-Oct-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:my name is XXXXXXX NVS
Doctor:please proceed with your query
User:presently i hav e 140/8 BP
User:I am using Actiblok 25
User:since 2012 DEc I ma using
User:since then i used to get headache
User:i felt it is due to side effect of meicine
User:sine 10 days i am not able to sleep well
User:want ur suggession that XXXXXXX XXXXXXX vati in aryuveda medicine is good and can switch over to it
User:will not have any side effect
Doctor:I am sorry
Doctor:I am not aware of the ayurveda as I am an allopath
User:ok pl let me know BP tab will have such huge side effect
Doctor:this BP medicine can cause headache as a side effect
User:any remed for that or i need to live with that
Doctor:You can change the drug
Doctor:or reduce the dose of the same
User:what is teh intervel i need to check my bp
Doctor:Every 3 months
User:morning or evening is idle
Doctor:anytime but you should be at rest and you should be calm to check the blood pressure
Doctor:Any time when you feel comfortable is fine
User:ok thanks a lot
Doctor:you can ask me more queries if you have
Doctor:do you?
User:no thanks a lot
Doctor:pleasure is mine
Doctor:wish you good health
Doctor:Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor